MedElevator Войти в исследования
← Поиск публикаций

DOI 10.14309/crj.0000000000002222

Медицинская библиотека · ACG case reports journal · 2026

Fenbendazole-Associated Drug-Induced Liver Injury with Concomitant Use of Tauroursodeoxycholic Acid.

Satinsky Alexander, Mayer Nancy, Swanson Charles, Sasso Brian

Клинический случайСтатьяПеревод в очереди

Аннотация

Influenced by the internet and social media, a growing number of individuals are taking hepatotoxic amounts of prescription and nonprescription drugs leading to drug-induced liver injuries (DILIs). We present a case of fenbendazole-associated DILI with concomitant use of tauroursodeoxycholic acid as an intended hepatoprotective agent. While fenbendazole-associated DILI has been increasingly reported, this case is unique due to associated tauroursodeoxycholic acid use, and, to our knowledge, represents the first published report of this exposure combination. This case builds on the growing literature of DILI due to nonprescription drugs and highlights the importance of patient-centered counseling.

Для цитирования: Satinsky Alexander, Mayer Nancy, Swanson Charles, Sasso Brian. Fenbendazole-Associated Drug-Induced Liver Injury with Concomitant Use of Tauroursodeoxycholic Acid.. ACG case reports journal. 2026. DOI: 10.14309/crj.0000000000002222.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.